# SDR DALA2024041204341

- Difficulty date: April 9, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 794-847 Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0286715) CORROSION AT AFT CARGO LOWER SILL VERTICAL WEB STA 794 TO 847 RBL 20. REMOVED AND REPLACED VERTICAL WEB IAW B737 SRM 51-40-02-0G AND BOEING DWG 146A8120.
